MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2512X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to use a euphora rx balloon to treat a moderately calcified and tortuous mid lad exhibiting 80% stenosis.No damage to device packaging and no issues removing the device from the hoop / tray.There were no difficulties encountered when removing the protective sheath or stylette.The device was inspected and negative prep performed with no issues noted.A 50/50 concentration of contrast/saline was used by the physician.During the procedure, the device did not pass through a previously deployed stent.No resistance was encountered during delivery and no excessive force used.No issues were noted during inflation of the device.It was reported that balloon deflation difficulties were encountered after the first inflation of the device, and the device would not deflate at the lesion site.The device was not moved or repositioned prior to the to the deflation difficulties.The physician removed everything together because the device could not deflate.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction, correct aware date of event is (b)(6) 2017.This date was confirmed on (b)(6) 2017.Evaluation summary: the device was returned loaded in the procedural guide catheter; it was not possible to remove the device from the catheter.The balloon was deflated when returned.The balloon bond was stretched and partially bunched.The balloon inflated slowly on pressurization of the device to 14 atms.Negative pressure was applied to the device; however, the balloon did not deflate.The distal tip was partially flattened.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6739769
Report Number9612164-2017-00937
Device Sequence Number1003126
Product Code LOX
UDI-Device Identifier00643169560017
UDI-Public00643169560017
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2019
Device Catalogue NumberEUP2512X
Device Lot Number213164680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer06/23/2017
08/22/2017
Initial Report FDA Received Date07/25/2017
Supplement Report FDA Received Date08/09/2017
09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1